• I have a strange side effect going on.

    Asked by NoLiver on Monday, August 19, 2019

    I have a strange side effect going on.

    Terrible itching. All over, I just itch like I have been rolling in poison ivy. Is this a normal thing for all chemo or just the one I'm on?

    6 Answers from the Community

    6 answers
    • cllinda's Avatar
      cllinda

      Call the doctors office. It sounds like a reaction to either the chemo drugs or the pre-chemo drugs. They may tell you to take benadryl.

      3 months ago
    • Bengal's Avatar
      Bengal

      Yep! This sounds like an allergic reaction to something. Call your doctor!!!!

      3 months ago
    • carm's Avatar
      carm

      Itching is a common issue with liver cancer. The bilirubin third spaces and this causes a terrible itch. It can be a precursor to jaundice. Best of luck to you.

      3 months ago
    • GregP_WN's Avatar
      GregP_WN

      People with Hodgkins often have itching as a symptom too.

      3 months ago
    • 2943's Avatar
      2943

      My immunotherapy (Imfinzi) has me itching. I now take Claritin daily.

      3 months ago
    • GregP_WN's Avatar
      GregP_WN

      Thanks for your information. I had no idea that the cancer itself could be making me itch. I'll ask my oncologist about measures to stop it.

      3 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more liver cancer questions.  Also, don't forget to check out our Liver Cancer page.